MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK EFFICIENCY FEMORAL CUTTING GUIDE 4IN1 S4+; SURGICAL INSTRUMENT FOR KNEE

MEDACTA INTERNATIONAL SA GMK EFFICIENCY FEMORAL CUTTING GUIDE 4IN1 S4+; SURGICAL INSTRUMENT FOR KNEE
Catalog Number 11.01114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 19 february 2018.(b)(4).Preliminary investigation performed on 20 february 2018 by r and d project manager: it is not possible to determine the real cause of the complaint in the absence of the piece.The pieces included in the batch mat 16601 resulted in compliance to the current control plan.The surgical technique recommends to refrigerate the saw blade during resection in order to avoid overheat of the cutting guide with the risk of deformation.The surgeon has also to verify the compatibility between the cutting slot and the saw blade before to introduce and use t to prevent damage and wear of the guide with the risk of release of plastic debris.
 
Event or Problem Description
The slit of 4in1 cutting guide was shaved during femoral bone cut with 1.19 mm bone saw blade.The plastic debris detached from the guide were removed through a wash out.

Brand Name
GMK EFFICIENCY FEMORAL CUTTING GUIDE 4IN1 S4+
Common Device Name
SURGICAL INSTRUMENT FOR KNEE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7282357
Report Number3005180920-2018-00070
Device Sequence Number16407730
Product Code LXH
UDI-Device Identifier07630030877414
UDI-Public07630030877414
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Catalogue Number11.01114
Device Lot Number175791
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;